Alert archive / Arkansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 148, NWS Tulsa, OK

May 25, 2016Crawford County, Sebastian County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at May 25, 2016, 4:49 AM CDT for Crawford County, Sebastian County, Arkansas. It was in force for 41 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2016, 4:49 AM CDT (09:49 UTC)
Expired
May 25, 2016, 5:30 AM CDT
In force
41 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Crawford County, AR, Sebastian County, AR

The radar

The Western Arkansas radar (KSRX), 20 km from the middle of the area, began a volume at 09:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 5:00 AM CDTHAIL 0.5Van Buren, ARRELAYED VIA SOCIAL MEDIA
May 25, 5:03 AM CDTHAIL 0.88Van Buren, ARRELAYED VIA SOCIAL MEDIA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 9.8 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2016-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 194 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2016-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 171 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
194 J/kg
Mixed-layer CIN
-332 J/kg
Mixed-layer LCL
943 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
171 m²/s²
0-3 km storm-relative helicity
265 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted.

106 
WUUS54 KTSA 250949
SVRTSA
ARC033-131-251030-
/O.NEW.KTSA.SV.W.0148.160525T0949Z-160525T1030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
449 AM CDT WED MAY 25 2016

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS...
  SOUTHWESTERN CRAWFORD COUNTY IN NORTHWESTERN ARKANSAS...

* UNTIL 530 AM CDT

* AT 449 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST
  OF FIGURE FIVE...MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  FORT SMITH...                     VAN BUREN...
  CEDARVILLE...                     ALMA...
  LAVACA...                         MULBERRY...
  DYER...                           RUDY...
  FIGURE FIVE...                    KIBLER...
  CONCORD...                        FURRY...
  URSULA...                         SHIBLEY...

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 0 AND 21.
 INTERSTATE 540 BETWEEN MILE MARKERS 1 AND 8.
 INTERSTATE 49 BETWEEN MILE MARKERS 22 AND 28.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3532 9408 3536 9443 3540 9443 3546 9444
      3558 9445 3561 9407 3557 9407
TIME...MOT...LOC 0949Z 274DEG 30KT 3547 9441 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
998 
WWUS54 KTSA 251027
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
527 AM CDT WED MAY 25 2016

ARC033-131-251037-
/O.EXP.KTSA.SV.W.0148.000000T0000Z-160525T1030Z/
SEBASTIAN AR-CRAWFORD AR-
527 AM CDT WED MAY 25 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SEBASTIAN AND
SOUTHWESTERN CRAWFORD COUNTIES WILL EXPIRE AT 530 AM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL
IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3532 9408 3536 9443 3540 9443 3546 9444
      3558 9445 3561 9407 3557 9407
TIME...MOT...LOC 1025Z 274DEG 30KT 3547 9441 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 3:37 AM CDT, 1 hour 12 minutes earlier.

Area forecast discussion, May 25, 3:37 AM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
337 AM CDT WED MAY 25 2016

.DISCUSSION...
Convection ongoing from far NW AR to SE OK is likely to weaken
and/or exit the forecast area early this morning. Additionally,
convection across SE KS continues to sage southward with continued
redevelopment as low level jet intercepts outflow boundary. This
process is expected to wane later this morning. Finally shortwave
ridging is expected for much of the day which is expected to limit
coverage of afternoon storm development. Storms which do develop
west nearer the dryline this afternoon may again congeal and track
somewhere across the forecast tonight. Despite the lack of defined
focus, the high instability environment will support a risk of
severe weather.

The more widespread storm coverage remains forecast for Thurs -
Friday as stronger forcing overspreads the Plains. Several rounds
of severe weather are likely to be ongoing through this period
some of which are likely to impact eastern OK and northwest AR.

The flow aloft does weaken behind the departing wave however an
unstable and weakly capped airmass will remain in place. This
along with a possible weak frontal boundary along with any subtle
forcing aloft necessitates the continuation of precip chances.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   88  73  85  69 /  20  30  40  60
FSM   86  72  83  68 /  40  40  50  60
MLC   84  73  82  69 /  20  30  30  60
BVO   87  70  84  68 /  30  30  30  60
FYV   81  68  81  66 /  40  30  40  60
BYV   83  69  82  64 /  50  30  30  60
MKO   85  72  82  67 /  20  30  40  60
MIO   84  71  84  68 /  40  30  40  60
F10   85  73  82  67 /  20  30  40  60
HHW   85  73  81  68 /  20  30  50  60

&&

.TSA Watches/Warnings/Advisories...
OK...NONE.
AR...NONE.
&&

LONG TERM....07
Hazardous weather outlook, May 24, 5:00 PM CDT, 11 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
500 PM CDT TUE MAY 24 2016

ARZ001-002-010-011-019-020-029-OKZ049-053>076-251000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
500 PM CDT TUE MAY 24 2016

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...LATE AFTERNOON AND TONIGHT.

TORNADO.
	RISK...LIMITED.
	AREA...EAST CENTRAL OKLAHOMA.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...MAINLY EAST CENTRAL OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
A CLUSTER OF STRONG TO SEVERE THUNDERSTORMS BETWEEN STILLWATER AND TULSA
LATE THIS AFTERNOON WILL CONTINUE TO MOVE AND DEVELOP SOUTHEAST INTO
EASTERN OKLAHOMA THROUGH THE EVENING HOURS. INSTABILITY AND SHEAR ARE
SUFFICIENT TO SUPPORT SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING
DAMAGING WINDS AND LARGE HAIL.

A LIMITED TORNADO THREAT WILL EXIST AS WELL...ESPECIALLY WITH ANY
STORM THAT INTERACTS WITH THE WEAK SURFACE BOUNDARY CURRENTLY
DRAPED ACROSS PORTIONS OF EAST CENTRAL OKLAHOMA.

ADDITIONAL STRONG TO SEVERE STORMS ALONG THE DRY LINE WELL TO OUR
WEST MAY EVENTUALLY MOVE INTO PARTS OF EASTERN OKLAHOMA LATER TONIGHT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...SEVERE THUNDERSTORM POTENTIAL.
SATURDAY THROUGH MONDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
DAILY THUNDERSTORM CHANCES WILL CONTINUE THIS WEEK INTO THE WEEKEND.
INSTABILITY WILL REMAIN HIGH ACROSS THE SOUTHERN PLAINS...SUPPORTING
PERIODIC CHANCES FOR AT LEAST ISOLATED SEVERE WEATHER. HOWEVER...THE
FOCUS FOR MORE WIDESPREAD SEVERE WEATHER WILL REMAIN WEST AND
NORTH OF THE AREA THROUGH THURSDAY. A STRONGER STORM SYSTEM WILL
MOVE THROUGH THE AREA FRIDAY...RAISING THE POTENTIAL FOR MORE
WIDESPREAD SEVERE WEATHER ACROSS EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, May 25, 2:55 AM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
255 AM CDT WED MAY 25 2016

ARZ001-010-OKZ063-068>072-250900-
WASHINGTON AR-BENTON AR-ADAIR OK-MUSKOGEE OK-MCINTOSH OK-CHEROKEE OK-
DELAWARE OK-SEQUOYAH OK-
255 AM CDT WED MAY 25 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BENTON...
NORTHWESTERN WASHINGTON...WESTERN SEQUOYAH...NORTHEASTERN MCINTOSH...
SOUTHEASTERN DELAWARE...CHEROKEE...EASTERN MUSKOGEE AND ADAIR
COUNTIES UNTIL 400 AM CDT...

AT 255 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES EAST OF KANSAS TO 4 MILES NORTHEAST OF PUMPKIN
CENTER TO 6 MILES SOUTHWEST OF WARNER. MOVEMENT WAS EAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
MUSKOGEE...                       TAHLEQUAH...
SILOAM SPRINGS...                 SALLISAW...
STILWELL...                       FORT GIBSON...
CHECOTAH...                       GENTRY...
TONTITOWN...                      LINCOLN...
WARNER...                         WESTVILLE...
VIAN...                           GORE...
WEST SILOAM SPRINGS...            COLCORD...
KANSAS...                         WEBBERS FALLS...
HULBERT...                        HIGHFILL...

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 264 AND
306.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN TULSA.

&&

LAT...LON 3624 9417 3536 9486 3535 9492 3539 9490
      3541 9501 3546 9504 3545 9507 3538 9511
      3537 9516 3536 9514 3537 9520 3540 9558
      3581 9528 3585 9523 3587 9524 3633 9485
TIME...MOT...LOC 0755Z 270DEG 23KT 3620 9475 3575 9506 3545 9540
Special weather statement, May 25, 3:20 AM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
320 AM CDT WED MAY 25 2016

ARZ001-010-011-019-020-029-OKZ068>070-072-074-076-250915-
WASHINGTON AR-CRAWFORD AR-BENTON AR-SEBASTIAN AR-MADISON AR-
FRANKLIN AR-ADAIR OK-MUSKOGEE OK-HASKELL OK-CHEROKEE OK-SEQUOYAH OK-
LE FLORE OK-
320 AM CDT WED MAY 25 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MADISON...NORTHWESTERN
FRANKLIN...NORTHWESTERN SEBASTIAN...CRAWFORD...SOUTHERN BENTON...
WASHINGTON...SEQUOYAH...NORTHEASTERN LE FLORE...SOUTHEASTERN
CHEROKEE...SOUTHEASTERN MUSKOGEE...ADAIR AND NORTHEASTERN HASKELL
COUNTIES UNTIL 415 AM CDT...

AT 320 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR GENTRY TO 4 MILES EAST OF BARON TO 7 MILES
NORTHEAST OF PORUM. MOVEMENT WAS EAST AT 45 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
FORT SMITH...                     FAYETTEVILLE...
SPRINGDALE...                     ROGERS...
VAN BUREN...                      SILOAM SPRINGS...
SALLISAW...                       STILWELL...
HUNTSVILLE...                     CEDARVILLE...
MOUNTAINBURG...                   NATURAL DAM...
GREENWOOD...                      LOWELL...
FARMINGTON...                     ALMA...
BARLING...                        PRAIRIE GROVE...
POCOLA...                         MULDROW...

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 0 AND 25.
 INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 286 AND 328.
 INTERSTATE 540 BETWEEN MILE MARKERS 1 AND 14.
 INTERSTATE 49 BETWEEN MILE MARKERS 22 AND 79.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3578 9377 3512 9436 3536 9527 3596 9470
      3616 9463 3616 9456 3634 9456 3619 9360
TIME...MOT...LOC 0820Z 283DEG 37KT 3627 9451 3593 9453 3541 9515
Special weather statement, May 25, 3:46 AM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
346 AM CDT WED MAY 25 2016

OKZ076-250930-
LE FLORE OK-
346 AM CDT WED MAY 25 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LE FLORE COUNTY UNTIL
430 AM CDT...

AT 346 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR BENGAL TO 3 MILES SOUTH OF TALIMENA STATE PARK TO
12 MILES EAST OF NASHOBA. MOVEMENT WAS EAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
HEAVENER...                       TALIHINA...
BIG CEDAR...                      MUSE...
OCTAVIA...                        WHITESBORO...
TALIMENA STATE PARK...            HEAVENER RUNESTONE STATE PARK...
HONOBIA...                        HODGEN...

LAT...LON 3468 9494 3468 9505 3469 9506 3485 9506
      3485 9500 3487 9499 3493 9445 3451 9446
      3451 9494
TIME...MOT...LOC 0846Z 250DEG 26KT 3482 9508 3474 9495 3447 9500
Special weather statement, May 25, 4:16 AM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
416 AM CDT WED MAY 25 2016

ARZ010-011-019-020-251000-
WASHINGTON AR-CRAWFORD AR-MADISON AR-FRANKLIN AR-
416 AM CDT WED MAY 25 2016

...SIGNIFICANT WEATHER ADVISORY FOR MADISON...NORTHERN FRANKLIN...
NORTHEASTERN CRAWFORD AND EASTERN WASHINGTON COUNTIES UNTIL 500 AM
CDT...

AT 416 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES WEST OF HINDSVILLE TO 3 MILES SOUTH OF JAPTON
TO 5 MILES NORTHEAST OF LAKE FORT SMITH. MOVEMENT WAS EAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
HUNTSVILLE...                     WINSLOW...
ST. PAUL...                       HINDSVILLE...
PETTIGREW...                      BOSTON...
WESLEY...                         AURORA...
DEVILS DEN STATE PARK...          CASS...
WITHROW SPRINGS STATE PARK...     WITTER...
SAINT PAUL...                     KINGSTON...
JAPTON...                         MARBLE...
GOSHEN...                         GEORGETOWN...
CROSSES...                        DELANEY...

THIS INCLUDES INTERSTATE 49 BETWEEN MILE MARKERS 37 AND 44.

LAT...LON 3595 9349 3593 9349 3592 9351 3588 9351
      3588 9352 3576 9352 3577 9370 3557 9371
      3574 9433 3593 9396 3621 9402 3622 9401
      3615 9355 3613 9355 3612 9348 3608 9348
      3608 9345 3597 9345
TIME...MOT...LOC 0916Z 279DEG 37KT 3615 9393 3591 9379 3573 9408
Special weather statement, May 25, 4:31 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
431 AM CDT WED MAY 25 2016

OKZ076-251015-
LE FLORE OK-
431 AM CDT WED MAY 25 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LE FLORE COUNTY
UNTIL 515 AM CDT...

AT 431 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES SOUTH OF HEAVENER TO 8 MILES SOUTHWEST OF
MOUNTAIN FORK TO 12 MILES SOUTHWEST OF OCTAVIA. MOVEMENT WAS EAST AT
30 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
HEAVENER...                       HODGEN...

LAT...LON 3455 9459 3488 9466 3492 9445 3452 9446
      3451 9447 3451 9465
TIME...MOT...LOC 0931Z 266DEG 25KT 3482 9458 3456 9453 3438 9482
Special weather statement, May 25, 4:40 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
440 AM CDT WED MAY 25 2016

ARZ019-029-OKZ072-251015-
CRAWFORD AR-SEBASTIAN AR-SEQUOYAH OK-
440 AM CDT WED MAY 25 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SEBASTIAN...
SOUTHWESTERN CRAWFORD AND EAST CENTRAL SEQUOYAH COUNTIES UNTIL 515 AM
CDT...

AT 440 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
SHORT...MOVING EAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
FORT SMITH...                     VAN BUREN...
CEDARVILLE...                     MOUNTAINBURG...
ALMA...                           MULDROW...
ROLAND...                         DYER...
RUDY...                           FIGURE FIVE...
SHORT...                          KIBLER...
CONCORD...                        DORA...
FURRY...                          SHIBLEY...
UNIONTOWN...

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 0 AND 17.
 INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 322 AND 328.
 INTERSTATE 540 BETWEEN MILE MARKERS 1 AND 6.
 INTERSTATE 49 BETWEEN MILE MARKERS 22 AND 31.

LAT...LON 3540 9459 3556 9460 3565 9415 3538 9413
TIME...MOT...LOC 0940Z 266DEG 25KT 3550 9451

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 9:12 PM CDTSevere Thunderstorm WarningTSACrawford, Washington33 min
May 24, 9:46 PM CDTSpecial Weather StatementTSACrawford, Washington29 min
May 25, 3:20 AM CDTSpecial Weather StatementTSACrawford, Madison, Washington55 min
May 25, 4:16 AM CDTSpecial Weather StatementTSAMadison44 min
May 25, 4:40 AM CDTSpecial Weather StatementTSACrawford35 min
May 25, 7:46 AM CDTFlash Flood WarningTSABenton, Washington3 hr
May 25, 8:39 AM CDTAreal Flood AdvisoryTSACrawford, Franklin, Madison, Washington2 hr
May 25, 8:46 AM CDTSpecial Weather StatementTSAWashington59 min
May 25, 8:57 AM CDTSevere Thunderstorm WarningTSABenton, Crawford, Washington48 min
May 25, 9:19 AM CDTSpecial Weather StatementTSAMadison41 min
May 25, 10:00 AM CDTAreal Flood WarningTSABenton30 hr

Nearby

Severe Thunderstorm Warnings in Arkansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.